# SDR ZB0R201000004

- Difficulty date: June 23, 2010
- Submitted: June 23, 2010
- Operation: General aviation
- Aircraft: N95300
- Make and model: Cessna 152
- Aircraft serial: 15285871
- Aircraft time: 8,812 hours
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 06114100
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND BOTH BRAKE CALIPERS CRACKED AT TOP MOUNT BOLT HOLE.  SUSPECT BOLT OVER-TORQUE AS CAUSE.
